Title: Pseudo-parallel Lagrangian submanifolds are semi-parallel
Authors: Dillen, Franki * ×
Van der Veken, Joeri *
Vrancken, Luc * #
Issue Date: Dec-2009
Publisher: North-Holland
Series Title: Differential Geometry and its Applications vol:27 issue:6 pages:766-768
Abstract: We prove a conjecture formulated by Pablo M. Chacon and Guillermo A. Lobos in [4] stating that every Lagrangian pseudo-parallel submanifold of a complex space form of dimension at least 3 is semi-parallel. We also propose to study another notion of pseudo-parallelity which is more adapted to the Kaehlerian setting.
ISSN: 0926-2245
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
pseudoparallel.pdf Published 137KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science